Tbilisi Mathematical Journal

Stability of the general form of quadratic-quartic functional equations in non-Archimedean $\mathcal{L}$-fuzzy normed spaces

Abasalt Bodaghi and Pasupathi Narasimman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we introduce and obtain the general solution of a new generalized mixed quadratic and quartic functional equation and investigate its stability in non-Archimedean $\mathcal{L}$-fuzzy normed spaces.

Article information

Tbilisi Math. J., Volume 11, Issue 1 (2018), 15-29.

Received: 13 December 2016
Accepted: 12 December 2017
First available in Project Euclid: 21 April 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 39B52: Equations for functions with more general domains and/or ranges
Secondary: 39B72: Systems of functional equations and inequalities 39B82: Stability, separation, extension, and related topics [See also 46A22] 46B03: Isomorphic theory (including renorming) of Banach spaces

fuzzy normed space quartic functioanl equation quadratic functional equation fuzzy generalized Hyers-Ulam stability


Bodaghi, Abasalt; Narasimman, Pasupathi. Stability of the general form of quadratic-quartic functional equations in non-Archimedean $\mathcal{L}$-fuzzy normed spaces. Tbilisi Math. J. 11 (2018), no. 1, 15--29. doi:10.2478/tmj-2018-0002. https://projecteuclid.org/euclid.tbilisi/1524276028

Export citation


  • T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan, 2 (1950), 64–66.
  • K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Set. Syst., 20 (1986), No. 1, 87–96.
  • K. Atanassov, Intuitionistic fuzzy sets, VII ITKR's Session, Sofia, June 1983 (Deposed in Central Sci.-Techn. Library of Bulg. Acad. of Sci., 1697/84) (in Bulg.)
  • T. Bag and S. K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math., 11 (3) (2003) 687–705.
  • R. Biswas, Fuzzy inner product space and fuzzy norm functions, Inform. Sci., 53 (1991), 185-190.
  • A. Bodaghi, Intuitionistic fuzzy stability of the generalized forms of cubic and quartic functional equations, J. Intel. Fuzzy Syst., 30 (2016), 2309–2317.
  • A. Bodaghi, Approximate mixed type additive and quartic functional equation, Bol. Soc. Paran. Mat., 35 (1) (2017), 43–56.
  • A. Bodaghi, Stability of a mixed type additive and quartic function equation, Filomat, 28 (8) (2014), 1629–1640.
  • A. Bodaghi, D. Kang and J. M. Rassias, The mixed cubic-quartic functional equation, An. Stiint. Univ. Al. I. Cuza Iasi Mat. (N.S.), 63, No 1 (2017), 215–227.
  • A. Bodaghi and S. O. Kim, Ulam's type stability of a functional equation deriving from quadratic and additive functions, J. Math. Ineq., 9, No. 1 (2015), 73–84.
  • A. Bodaghi and S. O. Kim, Stability of a functional equation deriving from quadratic and additive functions in non-Archimedean normed spaces, Abst. Appl. Anal., 2013, Art. ID 198018, 10 pages, doi:10.1155/2013/198018.
  • A. Bodaghi, C. Park and J. M. Rassias, Fundamental stabilities of the nonic functional equation in intuitionistic fuzzy normed spaces, Commun. Korean Math. Soc., 31 (2016), No. 4, 729–743.
  • S. C. Cheng and J. N. Mordeson, Fuzzy linear operator and fuzzy normed linear spaces, Bull. Calcuta Math. Soc., 86 (1994), 429–436.
  • G. Deschrijver, E. E. Kerre, On the relationship between some extensions of fuzzy set theory, Fuzzy Set. Syst., 133 (2003), 227–235.
  • G. Deschrijver, D. O'Regan, R. Saadati, S. M. Vaezpour, $\mathcal L$-Fuzzy Euclidean normed spaces and compactness, Chaos Sol. Fract., 42 (2009), 40–45.
  • M. Eshaghi Gordji, S. Abbaszadeh and C. Park, On the stability of a generalized quadratic and quartic type functional equation in quasi-Banach spaces, J. Inequ. Appl., 2009, Art. ID 153084, 26 pages, doi:10.1155/2009/153084.
  • M. Eshaghi Gordji, H. Khodaei and Hark-Mahn Kim, Approximate quartic and quadratic mappings in quasi-Banach spaces, Int. J. Math. Math., Sci., 2011, Art. ID 734567, 18 pages, doi:10.1155/2011/734567.
  • C. Felbin, Finite dimensional fuzzy normed linear space, Fuzzy Set. Syst., 48 (1992), 239–248.
  • P. Găvruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184 (1994), 431–436.
  • K. Hensel, Uber eine neue Begrndung der Theorie der algebraischen Zahlen, Jahresber, Deutsche Mathematiker-Vereinigung, 6 (1897), 83–88.
  • D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci., 27 (1941), 222–224.
  • A. K. Katsaras, Fuzzy topological vector spaces II, Fuzzy Set. Syst., 12 (1984), 143-154.
  • I. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica, 11 (1975), 326–334.
  • Y. S. Lee, S. Kim and C. Kim, A stability for the mixed type of quartic and quadratic functional equations, J. Funct. Spaces, 2014, Art. ID 853743, 10 pages.
  • M. S. Moslehian, Gh. Sadeghi, A Mazur-Ulam theorem in non-Archimedean normed spaces, Nonlinear Anal., 69 (2008), 3405–3408.
  • J. H. Park, Intuitionistic fuzzy metric spaces, Chaos Sol. Fract., 22 (2004), 1039–1046.
  • Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.
  • R. Saadati, A note on “Some results on the $IF$-normed spaces", Chaos Sol. Fract., 41 (2009), 206–213.
  • R. Saadati, Y. J. Cho and J. Vahidi, The stability of the quartic functional equation in various spaces, Compu. Math. Appl., 60 (2010), 1994–2002.
  • R. Saadati and C. Park, Non-archimedean $L$-fuzzy normed spaces and stability of functional equations, Comput. Math. Appl., 60 (2010), 2488–2496.
  • R. Saadati, A. Razani and H. Adibi, A common fixed point theorem in $\mathcal L$-fuzzy metric spaces", Chaos Sol. Fract., 33 (2007), 354–363.
  • R. Saadati and J. Park, On the intuitionistic fuzzy topological spaces, Chaos Sol. Fract., 27 (2006), 331–344.
  • R. Saadati, On the L-Fuzzy topological spaces, Chaos Sol. Fract., 37 (2008), 1419–1426.
  • S. M. Ulam, A Colloection of the Mathematical Problems, Interscience Publ., New York, 1960.
  • C. Wu and J. Fang, Fuzzy generalization of Klomogoroffs theorem, J. Harbin Inst. Tech., 1 (1984), 1–7.
  • T. Z. Xu, M. J. Rassias and W. X. Xu, Stability of a general mixed additive-cubic functional equation in non-archimedean fuzzy normed spaces, J. Math. Physics. Art., 093508, 19 pages, 51 (2010).
  • T. Z. Xu, J. M. Rassias, and W. X. Xu,A generalized mixed quadratic-quartic functional equation, Bulletin Malay. Math. Sci. Soc., 35, No 3 (2012), 633–649.
  • T. Z. Xu, M. J. Rassias, W. X. Xu and J. M. Rassias, A fixed point approach to the intuitionistic fuzzy stability of quintic and sextic functional equations, Iranian J. Fuzzy Syst., 9, No 5 (2012), 21–40.
  • L. Zadeh, Fuzzy sets, Inform. Control, 8 (1965), 338–353.